This page shows you your search results in order of date.
Order by Relevance | Date
Total 1 results found since Jan 2013.
Intravenous methylphenidate: an unusual way to provoke ST-elevation myocardial infarction
Acute ST-T elevation is a sign of myocardial ischemia or infarction usually due to coronary artery atherosclerosis or coronary spasm. Coronary spasm may be spontaneous or can occur as a result of a drug that causes arterial spam. Ritalin, Novartis Pharmaceut. Corporation, USA (methylphenidate hydrochloride), a dopamine reuptake inhibitor, is an oral drug used to treat attention-deficit/hyperactivity disorder and narcolepsy. Sudden deaths, stroke, and myocardial infarction have been reported in adults taking stimulant drugs at usual dose for attention-deficit/hyperactivity disorder .
Source: The American Journal of Emergency Medicine - August 7, 2014 Category: Emergency Medicine Authors: Emile Hay, Vitaly Shklovski, Yossef Blaer, Vladimir Shlakhover, Amos Katz Tags: Case Report Source Type: research